# SDR REXA20221206669

- Difficulty date: October 15, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670311034S
- Condition: Corroded
- Location: Bs 437-453 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STGR 19R BETWEEN FS 437.00-453.00. REMOVED AND REPLACED STRINGER 19R IAW CRJ SRM51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
